Help John Walk Again
Hi my name is Kerri, I am helping my partner John pay for his private medical treatments. It’s not easy for me to ask, but we could really do with some help.
This all started back in November of 2021, after John received his 3rd v dose…
He immediately had significant adverse affects including raised blood pressure, dizziness and fatigue which have severely affected his health and well-being. He soon after started experiencing nausea and retching and lost 15kg in little over 3 weeks. His heart rate was doubling on standing and he was unable to walk/stand or sit. The NHS doctors and hospital had no clue what was wrong with him and kept fobbing us off. For several weeks they left him to rot away at home sick in his bed blaming medication side effects, anxiety and mental health for his symptoms.
John was adamant he was dying and new there was something wrong that the Drs were missing… Fortunately I was able to take a month off work to care for him and decided to pay for John to see a private cardiologist. He carried out an ultrasound on his heart and tests which ultimately led to his diagnosis of PoTS (Postural Orthostatic Tachycardia Syndrome) and prescribed John medication to stabilise his heart rate. This didn’t help with any of the other symptoms and so we paid for several more private tests including loads of blood screening, full chest/abdomen/pelvic CT scans and endocrine tests. The cardiologist suggested this could have been a result of viral infection or v injury but aside from trying to treat the symptoms couldn’t help cure the condition and again we were left to struggle at home on our own with no hope of getting him better any time soon. John suffered terribly during this time, had had lost a severe amount of weight was unable to sit in bed let alone walk or stand, had terrible stomach upset, brain fog, chest pain and severe depression, I can honestly say he wouldn’t be here today if he didn’t have family and friends to support him financially and mentally and care for him around the clock through the past 4 months.
Finally after weeks of researching and reaching out to other v injured people we came across a private consultant specialising in infectious diseases and have started John on an intensive anti-inflammatory protocol. This will take a minimum of 12 weeks but the Dr is hopeful he will regain his ability to walk again
John is soon to get a private MRI scan on his heart to ensure there is no long term damage as he has been experiencing severe pains in his heart and difficulties breathing.
As a family we have already spent thousands on John’s medical fees and as John has been unable to work I have had to continue working full time while helping care for him to cover costs.
We have recently been given the opportunity for John to be part of a stem cell therapy trial running in the UK which has proven successful for other patients in similar conditions.
In order to afford this trial we will need help financially as it is costing thousands of pounds for the treatment plus travel expenses to and from the facility as well as hyperbaric oxygen therapy and continuing expenses for specialist private treatment we just can’t afford all of it on our own.
Sadly John doesn’t qualify for any government aid and we are not able to rely on the NHS to provide these specialist treatments
There is a fear that due to this injury, he will have severe lifelong auto immune disorders and so the sooner we treat this the better…
Any donations will help pay for his treatment with his specialist, the private medical trial and hyperbaric oxygen therapy. These treatments have shown to help countless people that are going through these same horrendous side effects.
Anything you can do to help John and our family through this harrowing experience is greatly appreciated ❤️
Below is a list of the side effects John has had to date:
Severe acid reflux
POTS - tachycardia on standing
High blood pressure
Slurring words/speech impairment
Chest pain/difficulty breathing
Sensitivity to light
Cold feet/reduced circulation
Pins and needles
Extreme weakness/muscle de conditioning
Body can’t regulate heat or cold
Increased Inflammatory markers
DonationsSee top donations
Become the first supporter
Your donation matters
Organizer and beneficiary